# SDR AALA202510212886

- Difficulty date: October 16, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 64,782 hours, 39,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5311212220600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FATIGUE CRACK 0.5" LONG AFT FROM FASTNER HOLE BETWEEN FR 13 & FR 14., HALFWAY BETWEEN Z+780 AND Z+950. MAINTENANCE CUT OUT DAMAGE AND INSTALLED DOUBLER REPAIR IAW EA 369008, SRM 53-11-11.
